| Model Number |
TFAT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lens was returned in a syringe.Solution was dried on the lens.The lens was cut into pieces, typical of insertion and removal.Power and resolution testing could not be conducted due to the extensive optic damage.Product history records were reviewed and documentation indicated the product met release criteria.A qualified handpiece was indicated.The file indicated the use of a non-qualified viscoelastic.The associated cartridge was not provided.It is unknown if a qualified product was used.The product investigation could not identify a root cause for the reported complaint.Power and resolution testing could not be conducted due to the extensive optic damage.The power and resolution of each lens is 100% evaluated during the manufacturing process to determine acceptability per model and diopter.Information was provided that the multifocal company 21.5 diopter, add power +2.2 & 3.2 lens was exchanged for a non-company monofocal iol.Due to the exchange of a multifocal lens to a monofocal lens may have been an improved choice for the patient's vision needs.No additional information has been provided at this time.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that after implantation of intraocular lens (iol), the patient was dissatisfied with vision, she had light sensitivity issues.The lens was explanted in a secondary procedure and replaced with a non company monofocal lens.The clinical reason for explant was foggy vision.Additional information has been requested.